全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Yi Wang , Dun Zhou
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (3), pp.863-876Springer
摘要:Transversality of stable and unstable manifolds of hyperbolic periodic trajectories is proved for monotone cyclic systems with negative feedback. Such systems in general are not in the category of monotone dynamical systems in the sense of Hirsch. Our main tool utilized in the pr...
作者:Jian Zhang , Shihui Zhu
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (3), pp.1017-1030Springer
摘要:We study the standing waves of the nonlinear fractional Schrödinger equation. We obtain that when \(0<\gamma <2s\) , the standing waves are orbitally stable; when \(\gamma =2s\) , the ground state solitary waves are strongly unstable to blow-up.
作者:Anne-Charline Coulon , Miguel Yangari
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (2), pp.799-815Springer
摘要:We study the time asymptotic propagation of solutions to the reaction–diffusion cooperative systems with fractional diffusion. We prove that the propagation speed is exponential in time, and we find the precise exponent of propagation. This exponent depends on the smallest i...
作者:Alex Blumenthal , Bastien Fernandez
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (2), pp.523-547Springer
摘要:This paper reports the analysis of a model of pulse-coupled oscillators with global inhibitory coupling, inspired by experiments on colonies of bacteria-embedded synthetic genetic circuits. Populations are represented by one-dimensional profiles and their time evolution is g...
作者:Gabor Kiss , Jean-Philippe Lessard
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (4), pp.1233-1257Springer
摘要:In this paper, we introduce a method to prove existence of several rapidly and slowly oscillating periodic solutions of a delayed Van der Pol oscillator. The proof is a combination of pen and paper analytic estimates, the contraction mapping theorem and a computer program us...
作者:Yunfei Lv , Rong Yuan , Yongzhen Pei ...
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (2), pp.501-521Springer
摘要:This article deals with a stage-structured model with state-dependent delay which is assumed to be an increasing function of the population density with lower and upper bound. Firstly, according to the principle of linearized stability (Theorem 3.6, Hartung et al. in Handbook of ...
作者:F. Micena
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (3), pp.1159-1172Springer
摘要:In this paper we focused our study on derived from Anosov diffeomorphisms (DA diffeomorphisms ) of the torus \(\mathbb {T}^3,\) it is, an absolute partially hyperbolic diffeomorphism on \(\mathbb {T}^3\) homotopic to a linear Anosov automorphism of the \(\mathbb {T}^3.\) We can p...
作者:Lorenzo Nardini
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (2), pp.783-797Springer
摘要:In this paper we study the limit as \(\varepsilon \rightarrow 0\) of the singularly perturbed second order equation \(\varepsilon ^2 \ddot{u}_\varepsilon + \nabla _{\!x} V(t,u_\varepsilon (t))=0\) , where V ( t , x ) is a potential. We assume that \(u_0(t)\) is one of its equilib...
作者:Reem Alomair , James Montaldi
来源:[J].Journal of Dynamics and Differential Equations(IF 0.863), 2017, Vol.29 (4), pp.1283-1307Springer
摘要:We study the existence of families of periodic solutions in a neighbourhood of a symmetric equilibrium point in two classes of Hamiltonian systems with involutory symmetry. In both classes, the involution reverses the sign of the Hamiltonian function, and the system is in 1:1 res...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×